# SDR SWAA2024123081811

- Difficulty date: December 29, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N8845L
- Make and model: Boeing 737-8
- Aircraft serial: 67794
- Aircraft time: 6,287 hours, 3,418 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3 FLASHLIGHTS HOLDERS IN AFT GALLEY INOP FLASHS LIGHTS OPERATIVE<[01] R&R BOTH AFT GALLEY INBOARD EMERGENCY FLASHLIGHT BATTERIES & MOUNTING BRACKETS REF. AMM 25-64-00; OPS CHECK GOOD. VERIFIED BOTH AFT GALLEY FLASHLIGHT OUTBOARD SIDE FUNCTIONING PROPERLY REF. AMM 25-64-00. THIS CLEARS MEL 25-64-02A; SPECIAL PROCEDURES REVERSED.
